# SDR AALA202406219077

- Difficulty date: May 6, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 767 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BULGE IN FUSELAGE SKIN ABOVE AFT CARGO DOOR AT STA 767, S14R. REPAIRED SKIN PER SRM 51-10-02 AND EA 353874.
